# SDR ASAA0752384

- Difficulty date: December 14, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 1,463 hours, 468 cycles
- Engine: Ge CFM567B24
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P02
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE SHOWS EEC FAULT CODE 73 20011 AS A CURRENT SHORT TERM FAULT.  REPLACED EEC AND UPLOADED NEW SOFTWARE.  NR 1 ENGINE EEC SYSTEM TEST PASSED.
